Jump to content

Photo

What's This On My Face? Need Help...

allergic reaction scar scarring epiduo dryness differin retin a

1 reply to this topic

#1 alaskasleeps

alaskasleeps

    Junior Member

  • Members
  • Posts & Likes
    Posts: 42
    Likes: 0
About Me
  • Joined: 17-October 12

Posted 17 January 2013 - 06:38 PM

About a year and a half ago I was prescribed this medication called Epiduo to help treat my mild acne. It was the first acne medication I had ever used. I tried it and as a result it burned my face. I had noticeable redness and swelling, mainly on my cheeks for a few days. After a few days of using it it no longer burnt my face, and over the course of 6 months my acne cleared up a bit. Since I moved, I was forced to go to a new dermatologist who started me on a new regimen of Differin, Finacea, and Doxycycline Hyclate as he felt it would be more effective. While it seemed this helped with the acne a bit as well, I noticed my face still showed the signs of the Epiduo episode I had months earlier. Which leads me where i am today... My face, mainly my cheeks still look swollen to me despite me using these medications. Especially the left side of my face below my eye. where it appears to be more raised/swollen compared to the right. I've literally tried everything and I'm at the end of my rope emotionally. I now am on my third dermatologist. For about two months, I have been using Retin A micro along with 100 mg doxy. The dermatologist said its not scarring and will go away with time with the Retin A micro but I've yet to see much improvement. It's been almost two years and it's killing me. Has anyone had a similar experience to this? Please help me.


Edited by alaskasleeps, 17 December 2013 - 11:29 PM.


#2 alaskasleeps

alaskasleeps

    Junior Member

  • Members
  • Posts & Likes
    Posts: 42
    Likes: 0
About Me
  • Joined: 17-October 12

Posted 18 January 2013 - 08:17 AM

Anyone?




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users